RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 149, Number 3, Pages 354–367 (Mi tmf5522)  

This article is cited in 18 scientific papers (total in 18 papers)

Nonlinear equations for $p$-adic open, closed, and open-closed strings

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We investigate the structure of solutions of boundary value problems for a one-dimensional nonlinear system of pseudodifferential equations describing the dynamics {(}rolling{\rm)} of $p$-adic open, closed, and open-closed strings for a scalar tachyon field using the method of successive approximations. For an open-closed string, we prove that the method converges for odd values of $p$ of the form $p=4n+1$ under the condition that the solution for the closed string is known. For $p=2$, we discuss the questions of the existence and the nonexistence of solutions of boundary value problems and indicate the possibility of discontinuous solutions appearing.

Keywords: string, tachyon

DOI: https://doi.org/10.4213/tmf5522

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 149:3, 1604–1616

Bibliographic databases:

Document Type: Article
Received: 16.06.2006

Citation: V. S. Vladimirov, “Nonlinear equations for $p$-adic open, closed, and open-closed strings”, TMF, 149:3 (2006), 354–367; Theoret. and Math. Phys., 149:3 (2006), 1604–1616

Citation in format AMSBIB
\Bibitem{Vla06}
\by V.~S.~Vladimirov
\paper Nonlinear equations for $p$-adic open, closed, and open-closed strings
\jour TMF
\yr 2006
\vol 149
\issue 3
\pages 354--367
\mathnet{http://mi.mathnet.ru/tmf5522}
\crossref{https://doi.org/10.4213/tmf5522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2321095}
\zmath{https://zbmath.org/?q=an:1177.81118}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...149.1604V}
\elib{http://elibrary.ru/item.asp?id=9433538}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 149
\issue 3
\pages 1604--1616
\crossref{https://doi.org/10.1007/s11232-006-0144-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243703500003}
\elib{http://elibrary.ru/item.asp?id=13505454}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845801695}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5522
  • https://doi.org/10.4213/tmf5522
  • http://mi.mathnet.ru/eng/tmf/v149/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Joukovskaya, L, “Dynamics in nonlocal cosmological models derived from string field theory”, Physical Review D, 76:10 (2007), 105007  crossref  mathscinet  adsnasa  isi  elib
    2. V. S. Vladimirov, “The question of the asymptotic behavior as $|t|\to\infty$ of boundary value problem solutions for $p$-adic strings”, Theoret. and Math. Phys., 157:3 (2008), 1638–1645  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. B. G. Dragovich, “Zeta-nonlocal scalar fields”, Theoret. and Math. Phys., 157:3 (2008), 1671–1677  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Calcagni G, Nardelli G, “Nonlocal instantons and solitons in string models”, Physics Letters B, 669:1 (2008), 102–106  crossref  mathscinet  adsnasa  isi  elib
    5. Calcagni G, Montobbio M, Nardelli G, “Localization of nonlocal theories”, Physics Letters B, 662:3 (2008), 285–289  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Vladimirov VS, “The equation of the p-adic closed strings for the scalar tachyon field”, Science in China Series A-Mathematics, 51:4 (2008), 754–764  crossref  mathscinet  zmath  adsnasa  isi
    7. Dragovich B, “Lagrangians with Riemann zeta function”, Romanian Journal of Physics, 53:9–10 (2008), 1105–1110  mathscinet  zmath  isi
    8. Barnaby N., Kamran N., “Dynamics with infinitely many derivatives: variable coefficient equations”, Journal of High Energy Physics, 2008, no. 12, 022  crossref  mathscinet  isi
    9. Barnaby N., Kamran N., “Dynamics with infinitely many derivatives: the initial value problem”, Journal of High Energy Physics, 2008, no. 2, 008  crossref  mathscinet  isi
    10. Barnaby, N, “Dynamics and stability of light-like tachyon condensation”, Journal of High Energy Physics, 2009, no. 3, 018  crossref  isi
    11. V. S. Vladimirov, “On Nonlinear Equations of $p$-adic Strings for Scalar Tachyon Fields”, Proc. Steklov Inst. Math., 265 (2009), 242–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    12. Calcagni, G, “Kinks of open superstring field theory”, Nuclear Physics B, 823:1–2 (2009), 234  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Joukovskaya L., “Dynamics with infinitely many time derivatives in Friedmann-Robertson-Walker background and rolling tachyons”, Journal of High Energy Physics, 2009, no. 2, 045  crossref  mathscinet  zmath  isi
    14. Calcagni G., Nardelli G., “String theory as a diffusing system”, Journal of High Energy Physics, 2010, no. 2, 093  crossref  mathscinet  zmath  isi
    15. Calcagni G., Nardelli G., “Nonlocal gravity and the diffusion equation”, Phys Rev D, 82:12 (2010), 123518  crossref  adsnasa  isi  elib
    16. V. S. Vladimirov, “Matematicheskie voprosy teorii nelineinykh psevdodifferentsialnykh uravnenii $p$-adicheskikh strun”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 34–41  mathnet  crossref  elib
    17. V. S. Vladimirov, “Nonexistence of solutions of the $p$-adic strings”, Theoret. and Math. Phys., 174:2 (2013), 178–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. Calcagni G. Modesto L. Nicolini P., “Super-Accelerating Bouncing Cosmology in Asymptotically Free Non-Local Gravity”, Eur. Phys. J. C, 74:8 (2014), 2999  crossref  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:386
    Full text:109
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018